# SDR 05FDEA03561

- Difficulty date: October 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 33,616 hours, 19,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD FRAME LOWER SECTION BETWEEN FRAMES 4 AND 2 HOLE WITH FASTENER REMOVED HAS CRACK INDICATION REF N00029.  COMPLIED WITH EA 6-5310-93391.
